# SDR UPS00434098

- Difficulty date: July 20, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING T/E INTERCOSTAL TO REAR ANGLE BRACKET CRACKED AT WS 570.  NEW INTERCOSTAL TO REAR ANGLE BRACKET INSTALLED IAW 51-30-02.
